NO MORE ZANTAC for ME - EVER AGAIN!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

maresha
New Member


Date Joined Sep 2008
Total Posts : 15
   Posted 9/26/2008 12:21 PM (GMT -6)   
I just took the Ranitidine - Zantac, hoping it would not act like Prevacid, etc. and it was WORSE!
my stomach feels like it is going to blow up.
i hope i did not just damage anything.
Lord, please do not let this damage me, please.
i am drinking lots of water right now.
i have no idea what else to do.
Does anyone know if this will go away safely????

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 9/26/2008 5:47 PM (GMT -6)   
HI there
I dont know why this would be happening I know I have never had a problem with any of the meds you have had

I am sure more will post to your issue as soon as possible
Wknds tend to be slower around here ........

These meds work for many ppl I am so sorry they are causing you such a problem

I am hoping by now it has eased up for you

Take care

LYN
  DX With Crohns,Pyoderma Gangrenosum,Anxiety/Panic,Fibro & Other DD
                                    Donate at  www.healingwell.com
 
Moderator @ Alzheimer's,Co Mod @ Anxiety/ Panic,Co Mod @ Crohns 
 
                                    FIGHT the FIGHT with all YOU HAVE
               Look For The GOOD,Even At Your Lowest
 
     Listen To Your Heart,Look Inside Yourself,Understand You
 
 
 
                    


maresha
New Member


Date Joined Sep 2008
Total Posts : 15
   Posted 9/27/2008 11:53 AM (GMT -6)   
it has calmed some, but esoph is stressed and hurting now, trying to trust the Lord that He will heal it again.
pushed a large lump down physically that was to the left of middle, below sternum, don't know what it was, hernia?
will not take those pills again, though.
some cannot take them at all.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 9/27/2008 12:03 PM (GMT -6)   

maresha,

I am so sorry you had problems with the meds.  You may want to discuss this issue with your physician.

I am glad you are better today.

Stick with us hun.

We are here for you.

Kitt


 

Kitt, Moderator: Anxiety/Panic & Depression
& GERD  Forums
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources


maresha
New Member


Date Joined Sep 2008
Total Posts : 15
   Posted 9/27/2008 12:23 PM (GMT -6)   
i was really upset with myself yesterday when i took that pill, and still am a little bit.
i really, really knew better than doing that, but all 6 of the doctors that i have gone to about these recent neck/throat and gastro problems said that i really need to be on some type of acid reducer pill again.
they scared me into trying that pill.
so yesterday i thought maybe i'm being rebellious toward them, surely they all can't be wrong, and i was scared that maybe it's the only solution.
but then the answer came when my whole stomach, diaphragm and chest filled up, my head and neck felt hard pressure, and i thought i was going to pass out.
i've never had that reaction so bad before, Zantac 75 - the lower dose of it that i'd tried years ago, only cause very slight bloating and numbness.
but this was worse than i ever dreamed it could be.
there was no way to get relief, and i didn't know what was happening in there, what had happened. it has not settled down completely yet.
but i'm trying to stay calm, and thinking generally out side of this illness.
i have a home, and i am loved here, and there are things to be thankful for even if it doesn't settle down, if this is chronic.
i am trying to be thankful, as somebody out there just lost their husband, somebody out there has a son or daughter in war. i do not have these things, which are much greater stress.
i'm just here with an ailment. i'm thankful i don't have to work, i can stay home with this ailment and rest.
so i pray for those who have these symptoms and have the stress of having to work with them.
my body isn't stressed further by that, and, my heart and mind is not in pain and trauma, like plenty of other people's are. i am located in a house of love, with good neighbors and friends. plenty of people don't have these things.

all i'm saying is please, listen to your body, know your body and it's mechanics, and it's reactions. take care of it, rest and sleep in ways that will not cause further harm. drinks lots of water if you know your mechanics are not altered in some way where drinking it would cause stress, and stay calm, and don't take more pills for quick fixes, or if you know good and well they can bring you into further damage than just good habits of rest and good, healthy diet discipline can bring.
just needed to write it out.

maresha
New Member


Date Joined Sep 2008
Total Posts : 15
   Posted 9/27/2008 12:26 PM (GMT -6)   
moderators, thank you for your replies. this has been a rough few weeks for me.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, June 19, 2018 6:18 AM (GMT -6)
There are a total of 2,973,267 posts in 326,204 threads.
View Active Threads


Who's Online
This forum has 160983 registered members. Please welcome our newest member, joho59373.
358 Guest(s), 6 Registered Member(s) are currently online.  Details
NicHostetler, Flying gal, imagardener2, Sovereignty, owleyes, joho59373